О голоморфном продолжении гиперфункций

А.М. Кытманов; М.Ш. Якименко

Sibirskij matematiceskij zurnal (1993)

  • Volume: 34, Issue: 6, page 113-122
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Кытманов, А.М., and Якименко, М.Ш.. "О голоморфном продолжении гиперфункций." Sibirskij matematiceskij zurnal 34.6 (1993): 113-122. <http://eudml.org/doc/63625>.

author = {Кытманов, А.М., Якименко, М.Ш.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {integral representations; holomorphic extension; Bochner-Hartogs theorem; hyperfunctions},
language = {rus},
number = {6},
pages = {113-122},
publisher = {Izd. AN SSSR},
title = {О голоморфном продолжении гиперфункций},
url = {http://eudml.org/doc/63625},
volume = {34},
year = {1993},

AU - Кытманов, А.М.
AU - Якименко, М.Ш.
TI - О голоморфном продолжении гиперфункций
JO - Sibirskij matematiceskij zurnal
PY - 1993
VL - 34
IS - 6
SP - 113
EP - 122
LA - rus
KW - integral representations; holomorphic extension; Bochner-Hartogs theorem; hyperfunctions
UR - http://eudml.org/doc/63625
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.